p-harmonic equation and quasiregular mappings

B. Bojarski; T. Iwaniec

Banach Center Publications (1987)

  • Volume: 19, Issue: 1, page 25-38
  • ISSN: 0137-6934

How to cite


B. Bojarski, and T. Iwaniec. "p-harmonic equation and quasiregular mappings." Banach Center Publications 19.1 (1987): 25-38. <http://eudml.org/doc/268174>.

author = {B. Bojarski, T. Iwaniec},
journal = {Banach Center Publications},
keywords = {p-harmonic; Sobolev space; non-smooth solutions},
language = {eng},
number = {1},
pages = {25-38},
title = {p-harmonic equation and quasiregular mappings},
url = {http://eudml.org/doc/268174},
volume = {19},
year = {1987},

AU - B. Bojarski
AU - T. Iwaniec
TI - p-harmonic equation and quasiregular mappings
JO - Banach Center Publications
PY - 1987
VL - 19
IS - 1
SP - 25
EP - 38
LA - eng
KW - p-harmonic; Sobolev space; non-smooth solutions
UR - http://eudml.org/doc/268174
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.